# SDR CHQ00082

- Difficulty date: December 28, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N118
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 29,914 hours, 30,059 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OAT FAIL, TCAS FAIL, AND CONFIG WARNING.  RESECURED LOOSE CANNON PLUG ON WOW HARNESS, TEST FLIGHT GOOD.
